# SDR AALA202205263595

- Difficulty date: May 19, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323
- Aircraft serial: 32439
- Aircraft time: 25,962 hours, 3,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 129217
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BATTERY M33408 FAILS TO HOLD CHARGE. REMOVED AND REPLACED M33408 POWER SUPPLY BATTERY PACK PER AMM 33-51-06-960-803.
